# SDR DALA2019101305870

- Difficulty date: October 12, 2019
- Submitted: October 13, 2019
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 5,275 hours, 2,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK PERFORMED EPSU TEST RECEIVED CLASS 1 BAT/EPSU(15WL) MID L FAULT, REPLACED EPSU BATTERY FIN 15WL
